# SDR DLM88971074

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Part time: 3,724 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT INBOARD TIRE BLEW ON TAKEOFF.  REPLACED WHEEL ASSY.  REPAIRED PROX SWITCH, SWUNG GEAR.
